Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Diagrammatic Solution to "Instant Insanity" Problem

A. P. Grecos and R. W. Gibberd
Mathematics Magazine
Vol. 44, No. 3 (May, 1971), pp. 119-124
DOI: 10.2307/2688218
Stable URL: http://www.jstor.org/stable/2688218
Page Count: 6
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Diagrammatic Solution to "Instant Insanity" Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
119
    119
  • Thumbnail: Page 
120
    120
  • Thumbnail: Page 
121
    121
  • Thumbnail: Page 
122
    122
  • Thumbnail: Page 
123
    123
  • Thumbnail: Page 
124
    124